MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0400J
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that the user called the dealer's call center to report a purge 3 alarm that occurred during use.The intra-aortic balloon pump (iabp) could not detect an electrocardiogram.As a result, the iabp was replaced by a back-up one.There was no patient death, serious injury or complications reported.Patient outcome reported as good.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation.The reported complaint of "purge failure alarm" is not able to be confirmed; the distributor's technician checked the pump and could not replicate the purge failure alarm.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description

Brand Name
AUTOCAT2 JAPANESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key8084870
Report Number3010532612-2018-00338
Device Sequence Number19232214
Product Code DSP
UDI-Device Identifier00801902043412
UDI-Public00801902043412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0400J
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1